# SDR AALA201602129008

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 60,234 hours, 22,251 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower Motor
- Part number: EVT3454HC
- Part serial: 4787
- Condition: Defective
- Location: Zone 100
- Part time: 51,150 hours, 18,396 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RETURNED AFTER TAKEOFF CREW RECEIVED A BLOWER FAULT & NOTED ELEC FUMES, BUT NO SMOKE.  AN EMER WAS DECLARED & THE FLIGHT RETURNED WHERE IT LANDED SAFELY & TAXIED TO THE GATE.  R & R 20HQ BLOWER MOTOR.  ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW 21-26-51.
